1. J. Diblík, R. Chupáč, M. Růžičková
    Increasing Convergent and Divergent Solutions to Nonlinear Delayed Differential Equations
    Differential and Integral Equations 32 (2019), no. 9/10, 493-516.
  2. J. Diblík, M. Kúdelčíková, M. Růžičková
    Positive solutions to delayed differential equations of the second-order
    Appl. Math. Lett. 94 (2019), 52-58.
    DOI10.1016/j.aml.2019.02.022
  3. J. Diblík, M. Růžičková, G. Vážanová
    Exponential-type Estimates of Solutions Linear Discrete Systems with Constant Coefficients and Single Delay
    International Conference on Numerical Analysis and Applied Mathematics (ICNAAM 2018), Rhodes, Greece, Sep 13-18, REGALSCOPE LIMITED 1 Pallados Street, PC 8046, Paphos, CYPRUS (conf. org.), AIP Conf. Proc. vol. 2116, (publ. by) American Institute of Physics, 2019, pp. 3100002_1-310002_4.
    DOI10.1063/1.5114309
  4. I. Dzhalladova, M. Růžičková
    Dynamic system with random structure for modeling security and risk management in cyberspace
    Opuscula Math. 39 (2019), no. 1, 23-37.
    DOI10.7494/OpMath.2019.39.1.23
  5. I. Dzhalladova, M. Růžičková
    MATHEMATICAL TOOLS FOR CREATING MODELS OF INFORMATION AND COMMUNICATION NETWORK SECURITY
    Post-conference proceedings of extended versions of selected papers, Mathematics, Information Technologies and Applied Sciences 2018, 14-15.06. 2018, University of Defence, Brno (conf. org.), 2019, (to appear).
  6. J. Migda, M. Migda, M. Zdanowicz
    Asymptotic properties of solutions to fourth order difference equations
    J. Comput. Appl. Math. 362 (2019), no. 12, 68-82.
    DOI10.1016/j.cam.2019.05.018
  7. J. Migda, M. Migda, M. Zdanowicz
    On the convergence of solutions to second-order neutral difference equations with quasi-differences
    Opuscula Math. 39 (2019), no. 1, 61-75.
    DOI10.7494/OpMath.2019.39.1.61
  8. U. Ostaszewska, E. Schmeidel, M. Zdanowicz
    Bounded nonoscillatory solutions of system of dynamic equations with neutral term on time scales
    Israel J. Math. 231 (2019), no. 1, 489-504.
    DOI10.1007/s11856-019-1869-3
  9. U. Ostaszewska, E. Schmeidel, M. Zdanowicz
    Emergence of consensus of multi-agents systems on time scales
    Miskolc Math. Notes 20 (2019), no. 2, 1201-1214, (article code: MMN-2704).
    DOI10.18514/MMN.2019.2704
  10. U. Ostaszewska, E. Schmeidel, M. Zdanowicz
    Exponentially stable solution of mathematical model based on graph theory of agents dynamics on time scales
    Adv. Difference Equ. 231 (2019), 1-19.
    DOI10.1186/s13662-019-2159-4
  11. M. Růžičková, I. Dzhalladova, J. Diblík
    Dynamical System with Markov Parameters for Modelling System Security of Threats in Cyberspace
    International Conference on Numerical Analysis and Applied Mathematics (ICNAAM 2018), Rhodes, Greece, Sep 13-18, REGALSCOPE LIMITED 1 Pallados Street, PC 8046, Paphos, CYPRUS (conf. org.), AIP Conf. Proc. vol. 2116, (publ. by) American Institute of Physics, 2019, pp. 310003_1-310003_4.
    DOI10.1063/1.5114310
  12. E. Schmeidel
    The existence of consensus of a leader-following problem with Caputo fractional derivative
    Opuscula Math. 39 (2019), no. 1, 77-89.
    DOI10.7494/OpMath.2019.39.1.77
  13. E. Schmeidel, M. Zdanowicz
    Leader-following Consensus of Fractional Nonlinear Multiagent Systems Involving a Caputo-type Derivative
    International Conference on Numerical Analysis and Applied Mathematics (ICNAAM 2018), Rhodes, Greece, Sep 13-18, REGALSCOPE LIMITED 1 Pallados Street, PC 8046, Paphos, CYPRUS (conf. org.), AIP Conf. Proc. vol. 2116, (publ. by) American Institute of Physics, 2019, pp. 040006_1-040006_4.
    DOI10.1063/1.5114027
Uwagi do prezentowanych tutaj danych bibliograficznych proszę kierować do: libmaster@math.uwb.edu.pl